Differential and Integral Equations

Bifurcation from eigencurves of the $p$-Laplacian

P. A. Binding and Y. X. Huang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 8, Number 2 (1995), 415-428.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369083478

Mathematical Reviews number (MathSciNet)
MR1296133

Zentralblatt MATH identifier
0819.35108

Subjects
Primary: 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory
Secondary: 35B32: Bifurcation [See also 37Gxx, 37K50] 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Binding, P. A.; Huang, Y. X. Bifurcation from eigencurves of the $p$-Laplacian. Differential Integral Equations 8 (1995), no. 2, 415--428. https://projecteuclid.org/euclid.die/1369083478


Export citation